# SDR P5CA9500572

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Separated
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION ON AIR CONDITIONING BAY PANEL, BS 1200 LEFT PANEL ADJACENT TO WING ROOT.  REPAIRED PER BOEING SRM 51-40-09.
